Armenian Journal of Mathematics

Lebesgue Integral Inequalities of Jensen Type for $\lambda $-Convex Functions

Dragomir, S. S. (2018) Lebesgue Integral Inequalities of Jensen Type for $\lambda $-Convex Functions. Armenian Journal of Mathematics, 10 (8). pp. 1-19. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
298Kb

Abstract

Some Lebesgue integral inequalities of Jensen type for $\lambda $-convex functions defined on real intervals are given.

Item Type:Article
Subjects:26-xx Real functions
ID Code:830
Deposited By:Professor Anry Nersesyan
Deposited On:19 Oct 2018 12:46
Last Modified:26 Oct 2018 17:19

Repository Staff Only: item control page